Correcting for Endogeneity in Models with Bunching
Carolina Caetano,
Gregorio Caetano and
Eric Nielsen
Journal of Business & Economic Statistics, 2024, vol. 42, issue 3, 851-863
Abstract:
We develop a novel control function approach in models where the treatment variable has bunching at one corner of its support. This situation typically arises when the treatment variable is a constrained choice and some observations choose the corner solution. The method exploits distributional shape restrictions but makes no exclusion restrictions. We provide estimators and establish their asymptotic behavior, prove the convergence of the bootstrap, and develop tests of the identification assumptions. An application reveals that watching television has no effect on cognitive skills and a negative effect on noncognitive skills in children.
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/07350015.2023.2252471 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Correcting for Endogeneity in Models with Bunching (2020) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:jnlbes:v:42:y:2024:i:3:p:851-863
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/UBES20
DOI: 10.1080/07350015.2023.2252471
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Eric Sampson, Rong Chen and Shakeeb Khan
More articles in Journal of Business & Economic Statistics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().